# SDR HNA2008F00007

- Difficulty date: March 4, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320890
- Condition: Corroded
- Location: Fuselage
- Part time: 36,658 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK CORRODED IN AREA OF LAV AND GALLEY, SEAT TRACK REPAIRED IAW EA08-53-08-3097.  (K)
